advertisement
Question
Posted by: moo | 2004/11/05

hepatitis itch - what medication?

Dear doc,

I've got hepatitis and I itch all over my body. What can I use to alleviate the itchiness and when will this stop.

Thank-you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Moo, you can try Pheregan® or Aterax®. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement